How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52500
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have low vitamin D levels ....what are the side effects of

Customer Question

I have low vitamin D levels ....what are the side effects of low Vitamin
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
How low is your level?
Customer: replied 1 year ago.
18 ng\ml
Customer: replied 1 year ago.
not sure what happened? i didn't get an explanation?
Expert:  Dr. Phil, MD replied 1 year ago.
That is not very low at all.
The new standard cutoff is 20.
So you are slightly low.
This can cause some fatigue and bone loss but really shouldn't have bid effects
I'm sorry about the late reply. I had to go offline

Related Medical Questions